# SDR A6WA202304248583

- Difficulty date: April 24, 2023
- Submitted: April 26, 2023
- Operation: Air carrier
- Aircraft: N440AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7766
- System (JASC): 8000 · Engine Starting System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IN CRUISE FLIGHT, R ENG START STATUS MESSAGE AND NO STRTR CUTOUT CAUTION MESSAGE  APPEARED INTERMITTENTLY FOR DURATION OF FLIGHT.  RAN QRH AND DIVERTED.  STATUS MESSAGE PERSISTS WITH ENGINES AND APU OFF.   ******AIRCRAFT REMOVED FROM SERVICE********* IN WORK
